Isn't likely to happen as you have adjusted to it. You were most likely prescribed too much and felt euphoria, your brain has adjusted to the suboxone. I am not sure if this answered the question, but there is a ceiling effect for suboxone. Taking more than you need will only make you addicted to it, and possible cause other bad problems, like having extreme difficulty breathing and possibly death. If you want to skip days in between doses to see if you will feel the euphoria again, you can try that, try at least 3 days, but don't take more than you should or add medications that make you sleepy trying to get there as this is the dangerous combo that can depress your autonomic signal to breathe.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 3 answers
Posted 8 Oct 2011 • 4 answers
Posted 28 Oct 2011 • 3 answers
Suboxone - Just started Subocine today (2 mg a day). Wondering how long I'll feel sick to my Stomach
Posted 30 Nov 2011 • 1 answer
Posted 10 Feb 2017 • 5 answers